An expansion theorem for q-Sturm-Liouville operators on the whole line


Creative Commons License

Pasaoglu Allahverdiev B. , TUNA H.

TURKISH JOURNAL OF MATHEMATICS, vol.42, no.3, pp.1060-1071, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.3906/mat-1705-22
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.1060-1071

Abstract

In this work, we establish a Parseval equality and an expansion formula in eigenfunctions for a singular q-Sturm-Liouville operator on the whole line.